# SDR USAA950372

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE COCKPIT EMERGENCY LIGHTS DO NOT ILLUMINATE.  MAINTENANCE REPLACED THE BATTERIES ON THE COCKPIT EMERGENCY LIGHT POWER SUPPLY.  OPERATIONS CHECKED GOOD.  (Z)
